danceswithcats

Double Vision, Vertigo, Fractured Vision

6 posts in this topic

Especially when I'm in a flare this is such a joy! If I'm esp fatigued or having a tough time of it all after having been stressed because I just went thru a rough time of it because of a procedure or other cause of stress, my vision seems to be effected as well as my energy level. I will just suddenly get double vision, the room will spin, I may feel nauseous (though that has only happened twice) and I'll get those 'floaters' that look as though I'm looking thru a fractured glass.

 

When I was on the Plaquinal for the SLE, I was sent to an eye surgeon to look inside the eyes and see if there was a problem with toxicity but there wasn't.

 

Does anyone else have this problem? I've since been told it's 'just the disease' ... we hear that a LOT don't we?! LOL

Share this post


Link to post
Share on other sites

I had ONE bout with a 10 minute period of double vision. It was like I was totally cross-eyed. I had to close one eye to navigate around my house, find the phone and call the ER. They checked everything out and by then I was back to normal. They never did find a reason.

 

Are you still on plaquenil? Have you called the doctor?? I think you really should.


Warm and gentle hugs,

 

Pamela

ISN Support Specialist

International Scleroderma Network (ISN)

Share this post


Link to post
Share on other sites

Hi,

 

I get floaters frequently. They used to be associated with migraines. Thankfully, I no longer get migraines, instead I got scleroderma. Ha Ha Ha ;)

 

Denelle In MN

Share this post


Link to post
Share on other sites

Sweet, the doctors have all told me it's just the SD and that there is maybe a connection to the anemia ... just another weakness. No I haven't been on the Plaquinil in 8 years. It doesn't seem to be any big concern to them. I just wondered if anybody else had the same troubles.

Share this post


Link to post
Share on other sites

Denelle my first experience with floaters and fractured vision was years and years ago with my first migraine. The dr then said that they migraines were a side effect of the birth control pills that I took for that one month in my life! Never took them again after that first migraine! I feel so sorry for people that suffer with migraine all the time. Horrible things. But they vision problems never went away.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now